# SDR AUS20020110

- Difficulty date: January 5, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Corroded
- Location: Aircraft Structu
- Component: Aircraft Structu
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) EXFOLIATION CORROSION FOUND AT NO3 CARGO DOOR UPPER FORWARD SIDEAT STN 1090, STRINGER 20R. FOUND DURING CPCP INSPECTION.
